JIMO
Generalized weak sharp minima of variational inequality problems with functional constraints
Wenyan Zhang Shu Xu Shengji Li Xuexiang Huang
Journal of Industrial & Management Optimization 2013, 9(3): 621-630 doi: 10.3934/jimo.2013.9.621
In this paper, the notion of generalized weak sharp minima is introduced for variational inequality problems with functional constraints in finite-dimensional spaces by virtue of a dual gap function. Some equivalent and necessary conditions for the solution set of the variational inequality problems to be a set of generalized weak sharp minima are obtained.
keywords: Robinson's constraint qualification. dual gap function Variational inequality problems generalized weak sharp minima

Year of publication

Related Authors

Related Keywords

[Back to Top]